Journal of New Theory Cover
e-ISSN: 2149-1402
Publisher: Naim ÇAĞMAN

Journal of New Theory

Publication Model: Continuous Publication
Submit a Manuscript
Issue 31

2020

10 Articles
Research Article

Some Variations of Janowski Functions Associated with Srivastava-Attiya Operator

Nasir Khan* , Bakhtiar Ahmad , Bilal Khan , Muhammad Nisar
Open Access | June 30, 2020 | Page 20-31
Research Article

TOPSIS for Multi Criteria Decision Making in Octagonal Intuitionistic Fuzzy Environment by Using Accuracy Function

Madiha Imtıaz , Muhammad Saqlaın* , Muhammad Saeed
Open Access | June 30, 2020 | Page 32-40
Research Article

Fuzzy Orbit Irresolute Mappings

Rasha Naser Majeed*
Open Access | June 30, 2020 | Page 41-47
Research Article

Hesitant Fuzzy h-ideals of \Gamma-hemirings

Debabrata Mandal*
Open Access | June 30, 2020 | Page 48-54
Research Article

Novel Methods for Solving the Conformable Wave Equation

Open Access | June 30, 2020 | Page 56-85
Research Article

Decompositions of Soft \alpha-continuity and Soft A-continuity

Naime Demirtaş* , Orhan Dalkılıç
Open Access | June 30, 2020 | Page 86-94
Research Article

On Generalized Contraction Principles over S-metric Spaces with Application to Homotopy

Debashis Dey , Kushal Roy* , Mantu Saha
Open Access | June 30, 2020 | Page 95-103
Research Article

Another Decomposition of Nano Continuity Using Ng*-Closed Sets

Selvaraj Ganesan*
Open Access | June 30, 2020 | Page 104-107
Research Article

A New Class of Closed Set in Digital Topology

Pallavi S. Mırajakar* , Prakashgouda G. Patıl
Open Access | June 30, 2020 | Page 108-113